1.  Yuri N. Fedorov, Andrzej Maciejewski, Maria Przybylska, The Poisson equations in the nonholonomic Suslov problem: integrability, meromorphic and hypergeometric solutions, Nonlinearity,  Vol. 22, no 9, s. 2231--2259, 2009. 

Links:    JournalarXiv.org.

2.  Andrzej Maciejewski, Maria Przybylska, Differential Galois theory and integrability, International Journal of Geometric Methods in Modern Physics, , Vol. 6, no 8, s. 1357--1390, 2009.

Links:    JournalarXiv.org.

3.  Maria Przybylska, Darboux points and integrability of homogeneous Hamiltonian systems with three and more degrees of freedom,
Regular and Chaotic Dynamics, Vol. 14, no 2, s. 263--311, 2009.

Links:    Journal,  arXiv.org. 

4.  Maria Przybylska, Darboux points and integrability of homogeneous Hamiltonian systems with three and more degrees of freedom. Nondegeneric case,
Regular and Chaotic Dynamics,  Vol. 14, no 3, s. 349--388, 2009.

Links:    Journal,  arXiv.org.

5.  Yuri N. Fedorov,  Andrzej Maciejewski, Maria Przybylska, The Poisson equations in the nonholonomic Suslov problem: integrability, meromorphic and hypergeometric solutions,
W: Geometric methods in physics : proceedings of the XXVIII workshop / ed. P. Kielanowski, S. Twareque Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov .- New York : American Institute of Physics, (AIP Conference Proceedings ; 1191) - s. 85--90 .- ISBN: 978-0-7354-0728-2, 2009.

Links:    Article, proceedings

6.  Simpson and G. Mullineux, Gravisma (Graphics, Visualization and Mathematics) 2009 conference, Exponentials and Motions in Geometric Algebra, 73:32, Gravisma 2009.

Links:    pdf file.

 7.  Guillaume Duval, Andrzej Maciejewski, Jordan obstruction to the integrability of Hamiltonian systems with homogeneous potentials (Obstruction de Jordan a l?intégrabilité de systemes hamiltoniens avec potentiel homogene), Annales de l'Institut Fourier, Vol. 59, no 7, s. 2839--2890, 2009,

Links:    Journal,  arXiv.org.